# SDR REXA2013061701189

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 22,868 hours, 20,278 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NOSE WHEEL STEERING FAILED, RESET IN AIR AND FAILED AGAIN ENROUTE. EMERGENCY DECLARED.  R & R RT STEERING RVDT, ADJUSTED RUDDER RVDT.  PERFORMED OPS CHECK OF NOSE WHEEL STEERING, OPS CHECKED NORMAL.  NOSE WHEEL STEERING DISCONNECTED ON GROUND.  RIGGED LT & RT STEERING RVDT’S,  R & R STEERING HAND CONTROL MODULE. OPS CHECK NORMAL.
